# SDR CA131128008

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 6,358 hours
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C49
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Casting
- Part number: 07416031
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PROGRESSIVE CARE OPERATION INSPECTION, A CRACK WAS FOUND IN THE LT MLG OTBD SUPPORT CASTING, APPROXIMATELY 1" IN LENGTH AT THE AFT ATTACHMENT POINT ON LOWER RADIUS.
